# SDR AU960744

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Damaged
- Location: Turbine Engine C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE COMBUSTION LINER HEAD DAMAGE EXCEEDED MAINTENANCE MANUAL LIMITS - FOUND DURING BOROSCOPE INSPECTION IAW AD/RB211/19AMDT1 AND ROLLS ROYCE SERVICE BULLETIN RB211-72-B482
